RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 56, Number 2, Pages 246–250 (Mi tmf2208)  

This article is cited in 2 scientific papers (total in 2 papers)

Linear connection in theories of Kaluza–Klein type

M. O. Katanaev


Abstract: A linear connection on a principal fiber bundle is proposed for which the scalar curvature is a sum of Lagrangians of gauge fields and of the general theory of relativity. The linear connection is constructed on the basis of requirements that have a geometrical meaning. and it possesses torsion. The presence or absence of a cosmological constant depends on the choice of the linear connection on the structure group, which can be an arbitrary Lie group.

Full text: PDF file (357 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 56:2, 795–798

Bibliographic databases:

Document Type: Article
Received: 08.12.1982

Citation: M. O. Katanaev, “Linear connection in theories of Kaluza–Klein type”, TMF, 56:2 (1983), 246–250; Theoret. and Math. Phys., 56:2 (1983), 795–798

Citation in format AMSBIB
\Bibitem{Kat83}
\by M.~O.~Katanaev
\paper Linear connection in theories of Kaluza--Klein type
\jour TMF
\yr 1983
\vol 56
\issue 2
\pages 246--250
\mathnet{http://mi.mathnet.ru/tmf2208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=718101}
\zmath{https://zbmath.org/?q=an:0545.53022}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 56
\issue 2
\pages 795--798
\crossref{https://doi.org/10.1007/BF01016821}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SG66600008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2208
  • http://mi.mathnet.ru/eng/tmf/v56/i2/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, M. O. Katanaev, “Scalar fields and dynamical torsion in Kaluza–Klein theories”, Theoret. and Math. Phys., 66:1 (1986), 53–60  mathnet  crossref  mathscinet  zmath  isi
    2. A. D. Popov, “Hidden symmetries of Kaluza–Klein theories”, Theoret. and Math. Phys., 71:1 (1987), 385–392  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:256
    Full text:81
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019